Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What is the reason for blockage feeling in throat?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1096 Questions
I have had a blockage feeling in my throat for about 2 days
Posted Mon, 23 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Hariom Sharma 24 minutes later
Brief Answer: Try antacids... Detailed Answer: Hi Mam, If you are feeling blockage in throat only two days, then try antacids like prilosec OTC before food for couple of days. I would urge you to visit a doctor if antacid is unable to clear the problem. You might need to undergo 1. X ray Barium swallow oesophagus. 2. Swallowing electromyogaphy. 3. GI Endoscopy. Feel free to write back for clarifications. Regards
Above answer was peer-reviewed by
Follow-up: What is the reason for blockage feeling in throat? 13 minutes later
What kind of doctor do you suggest?? Gastrologist, because I currently take Nexium for reflux..
Answered by Dr. Hariom Sharma 12 minutes later
Brief Answer: Yes the gastroenterologist would help you Detailed Answer: Hi, The tests are best done under the governance of gastroenterologist. Report back to him/her and discuss about it. He/she can write you a prescription for testing. Wish you good health. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor